# SDR ASAA2018010823101

- Difficulty date: January 8, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 43,625 hours, 13,163 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Abnormal
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YELLOW FD FLAG ON CAPTAIN`S PFD.  ACFT GROUNDED.  ACCOMPLISHED DFCS BITE IAW AMM 22-11-00.  NO FAULTS FOUND.  PERFORMED DFCS OPS TEST IAW AMM 22-11-00.  SYS CHECKED NORMAL.  CYCLED FCC A CIRCUIT BREAKER.  RETURNED TO NORMAL.  ACCOMPLISHED FCC A OPS TEST IAW AMM 22-11-33. PERFORMED ALL TESTS PASSED. ACCOMPLISHED DFCS LRU BITE TEST, GROUP 35,  TEST PASSED. ACCOMPLISHED F/D CURRENT STATUS GROUP 12, IAW 22-11-00.  TEST PASSED.
